GIEC OpenIR  > 中国科学院广州能源研究所
New numerical scheme for simulation of hyperbolic mild-slope equation
Zheng, YH; Shen, YM; Qiu, DH
2001
Source PublicationCHINA OCEAN ENGINEERING
Volume15Issue:2Pages:185-194
AbstractThe original hyperbolic mild-slope equation can effectively take into account the combined effects of wave shoaling, refraction, diffraction and reflection, but does not consider the nonlinear effect of waves, and the existing numerical schemes for it show some deficiencies. Based on the original hyperbolic mild-slope equation, a nonlinear dispersion relation is introduced in present paper to effectively take the nonlinear effect of waves into account and a new numerical scheme is proposed. The weakly nonlinear dispersion relation and the improved numerical scheme are applied to the simulation of wave transformation over an elliptic shoal. Numerical tests show that the improvement of the numerical scheme makes efficient the solution to the hyperbolic mild-slope equation, A comparison of numerical results with experimental data indicates that the results obtained by use of the new scheme are satisfactory.
SubtypeArticle
KeywordNonlinear Dispersion Relation Hyperbolic Mild-slope Equation Numerical Simulation Water Waves
WOS HeadingsScience & Technology ; Technology ; Physical Sciences
WOS Subject ExtendedEngineering ; Water Resources
WOS KeywordWAVE-PROPAGATION ; MODEL
Indexed BySCI
Language英语
WOS SubjectEngineering, Civil ; Engineering, Ocean ; Engineering, Mechanical ; Water Resources
WOS IDWOS:000170502100004
Citation statistics
Document Type期刊论文
Identifierhttp://ir.giec.ac.cn/handle/344007/10428
Collection中国科学院广州能源研究所
Affiliation1.Chinese Acad Sci, Guangzhou Inst Energy Convers, Guangzhou 510070, Peoples R China
2.Dalian Univ Technol, State Key Lab Coastal & Offshore Engn, Chinese Acad Sci, Dalian 116023, Peoples R China
Recommended Citation
GB/T 7714
Zheng, YH,Shen, YM,Qiu, DH. New numerical scheme for simulation of hyperbolic mild-slope equation[J]. CHINA OCEAN ENGINEERING,2001,15(2):185-194.
APA Zheng, YH,Shen, YM,&Qiu, DH.(2001).New numerical scheme for simulation of hyperbolic mild-slope equation.CHINA OCEAN ENGINEERING,15(2),185-194.
MLA Zheng, YH,et al."New numerical scheme for simulation of hyperbolic mild-slope equation".CHINA OCEAN ENGINEERING 15.2(2001):185-194.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zheng, YH]'s Articles
[Shen, YM]'s Articles
[Qiu, DH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zheng, YH]'s Articles
[Shen, YM]'s Articles
[Qiu, DH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zheng, YH]'s Articles
[Shen, YM]'s Articles
[Qiu, DH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.